# SDR DALA2024061706146

- Difficulty date: June 12, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 75,554 hours, 31,436 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5791780) FND EMERGENCY SEAT LIGHT INOP 24D. FND BROKEN WIRE AT SEAT TRAC. REPAIRED WIRE PER B737 SWPM. CKS OK.
